International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Open Access | Fully Refereed | Peer Reviewed

ISSN: 2319-7064


Downloads: 57

Case Studies | Mathematics | India | Volume 5 Issue 11, November 2016


Application of Queuing Model in a Restaurant (A Case Study of Kalinga Restaurant)

Umar Muhammad Abubakar; Salim Rabi'u Kabara; Umar Tasi'u Mustapha; Mujahid Guda Musa


Abstract: In this work, to show that real life cases scenario when tested satisfied queuing theory, we obtain data from kalinga restaurant, Jodhpur. We then calculated the arrival rate, service rate, utilization rate, waiting time and the probability of potential customers to balk based on the collected data, Littles theorem and M/M/I queuing model. The arrival rate during busiest period of the day is 1.42 customer per minute. The average number of customers in the restaurant is 70 and utilisation rate of 0.9859. We conclude the work by given the concluding remarks.


Keywords: Queue, Little's theorem, exponential distribution


Edition: Volume 5 Issue 11, November 2016,


Pages: 388 - 390


How to Cite this Article?

Umar Muhammad Abubakar; Salim Rabi'u Kabara; Umar Tasi'u Mustapha; Mujahid Guda Musa, "Application of Queuing Model in a Restaurant (A Case Study of Kalinga Restaurant)", International Journal of Science and Research (IJSR), https://www.ijsr.net/get_abstract.php?paper_id=NOV163745, Volume 5 Issue 11, November 2016, 388 - 390

How to Share this Article?

Enter Your Email Address


Similar Articles with Keyword 'Queue'

Downloads: 108

Research Paper, Mathematics, India, Volume 5 Issue 1, January 2016

Pages: 1986 - 1990

An Analysis of Queueing Model with a Multiple System Governed by a Quasi-Birth Death Process and PH Service and PH Repair

M. Reni Sagaya Raj, B. Chandrasekar

Share this Article

Downloads: 109

Research Paper, Mathematics, India, Volume 6 Issue 4, April 2017

Pages: 1317 - 1321

A Finite Capacity Single Server Markovian Queueing System with Discouraged Arrivals and Retention of Reneged Customers with Controllable Arrival Rates

Premalatha.S, Thiagarajan.M

Share this Article

Similar Articles with Keyword 'exponential distribution'

Downloads: 114

Research Paper, Mathematics, Nigeria, Volume 4 Issue 9, September 2015

Pages: 1392 - 1400

Queuing Theory and its Application in Waste Management Authority (A Focus on Lawma Igando Dump Site, Lagos State)

Akpan Nsikan Paul, Ojekudo, Nathaniel Akpofure

Share this Article

Downloads: 116

Research Paper, Mathematics, India, Volume 6 Issue 10, October 2017

Pages: 1705 - 1710

Mean Time to Recruitment for a Multi Grade Manpower System with Single Threshold, Single Source of Depletion When Wastages form a Geometric Process and Inter Decision Time Forms Ordinary Renewal Process, Order Statistics

K. Srividhya, S. Sendhamizhselvi

Share this Article
Top